Universidad Complutense de Madrid
E-Prints Complutense

A free-boundary problem in theory of lubrication

Impacto

Downloads

Downloads per month over past year

Álvarez Contreras, Sixto Jesús and Carrillo Menéndez, José (1994) A free-boundary problem in theory of lubrication. Communications in partial differential equations, 19 (11). pp. 1743-1761. ISSN 0360-5302

Official URL: http://www.tandfonline.com/doi/abs/10.1080/03605309408821072


URLURL Type
http://www.tandfonline.com/ Publisher


Abstract

We study a problem related to the lubrication with cavitation arising in bearings. This problem was previously studied by {\it G. Bayada} and {\it M. Chambat} [Boll. Unione Mat. Ital., IV. Ser., B 3, 543-557 (1984)]. They stated the problem and proved the existence of solutions; they proved uniqueness of solutions, under regularity assumptions on the free boundary.\par The goal of this paper is to prove comparison and uniqueness of solutions without assuming condition related to the free boundary.


Item Type:Article
Uncontrolled Keywords:Free boundary problems for PDE; Lubrication theory; Variational methods including variational inequalities
Subjects:Sciences > Mathematics > Differential equations
ID Code:15612
Deposited On:13 Jun 2012 08:30
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page